RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1961, Volume 53(95), Number 4, Pages 489–514 (Mi msb4725)  

This article is cited in 5 scientific papers (total in 5 papers)

On Stefan's problem

S. L. Kamenomostskaya


Full text: PDF file (2218 kB)

Bibliographic databases:

Received: 30.05.1959

Citation: S. L. Kamenomostskaya, “On Stefan's problem”, Mat. Sb. (N.S.), 53(95):4 (1961), 489–514

Citation in format AMSBIB
\Bibitem{Kam61}
\by S.~L.~Kamenomostskaya
\paper On Stefan's problem
\jour Mat. Sb. (N.S.)
\yr 1961
\vol 53(95)
\issue 4
\pages 489--514
\mathnet{http://mi.mathnet.ru/msb4725}
\zmath{https://zbmath.org/?q=an:0102.09301}


Linking options:
  • http://mi.mathnet.ru/eng/msb4725
  • http://mi.mathnet.ru/eng/msb/v95/i4/p489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
    2. V. I. Ushakov, A. V. Klochkov, “Behavior of solutions of a one-phase Stefan problem for large time values”, Russian Math. (Iz. VUZ), 50:11 (2006), 52–57  mathnet  mathscinet  elib
    3. Zhigunov V.V., Lavit A.I., “Matematicheskoe opisanie protsessa fazoobrazovaniya pri poluchenii mikro- i nanokristallov”, Fiziko-khimicheskie aspekty izucheniya klasterov, nanostruktur i nanomaterialov, 2011, no. 3, 39–46  elib
    4. V. Reitmann, N. Yumaguzin, “Stability analysis for Maxwell's equation with a thermal effect in one space dimension”, Journal of Mathematical Sciences, 201:6 (2014), 805–817  mathnet  crossref
    5. Raitmann F., Yumaguzin N.Yu., “Asimptoticheskoe povedenie reshenii dvukhfazovoi zadachi mikrovolnovogo nagreva v odnomernom sluchae”, Vestnik sankt-peterburgskogo universiteta. seriya 1: matematika. mekhanika. astronomiya, 2012, no. 3, 59–62  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:1344
    Full text:468
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018